# SDR 9503623232

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: D53371604001
- Condition: Cracked
- Location: Belly Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, FOUND THE LEFT FUSELAGE BELLY FAIRING CONNECTING ANGLE FOR PANEL 193B CRACKED.  THE CRACK, EMINATES FROM THE FORWARD MOST EDGE TO THE 3RD FASTENER HOLE APPROXIMATELY 6 INCHES AFT OF THE FORWARD EDGE.  THE ANGLE IS ATTACHED TO THE LEFT OVERWING EMERGENCY SLIDE PACK.  REPAIRED PER NWA EA 32-095314.
